Choosing an attacker by a local derivation
Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 2, pp. 59-65
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2004_45_2_a6,
author = {Mathias, A. R. D.},
title = {Choosing an attacker by a local derivation},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {59--65},
year = {2004},
volume = {45},
number = {2},
mrnumber = {2138276},
zbl = {1073.03026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2004_45_2_a6/}
}
Mathias, A. R. D. Choosing an attacker by a local derivation. Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 2, pp. 59-65. http://geodesic.mathdoc.fr/item/AUCMP_2004_45_2_a6/